@article{(Open Science Index):https://publications.waset.org/pdf/5346,
	  title     = {The More Organized Proof For Acyclic Coloring Of Graphs With Δ = 5 with 8 Colors},
	  author    = {Ahmad Salehi},
	  country	= {},
	  institution	= {},
	  abstract     = {An acyclic coloring of a graph G is a coloring of its
vertices such that:(i) no two neighbors in G are assigned the same
color and (ii) no bicolored cycle can exist in G. The acyclic chromatic
number of G is the least number of colors necessary to acyclically
color G. Recently it has been proved that any graph of maximum
degree 5 has an acyclic chromatic number at most 8. In this paper
we present another proof for this result.},
	    journal   = {International Journal of Mathematical and Computational Sciences},
	  volume    = {4},
	  number    = {1},
	  year      = {2010},
	  pages     = {65 - 68},
	  ee        = {https://publications.waset.org/pdf/5346},
	  url   	= {https://publications.waset.org/vol/37},
	  bibsource = {https://publications.waset.org/},
	  issn  	= {eISSN: 1307-6892},
	  publisher = {World Academy of Science, Engineering and Technology},
	  index 	= {Open Science Index 37, 2010},